Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Marco23

Help!! Skin clears up off the bp gel?

Recommended Posts

I used the bp gel and got really really red as some other posts of mine mention, I stopped for 2 days and pimples cleared up what do I do, and why would that happen?

Redness went away to so complexion got better but I do feel a few pimples coming, or maybe not, really confused, maybe I out grew it and won't need it. At least if it would not break me out the bp, then I can understand it better, that I have no pimples regardless. I just started about 2 weeks ago.

This is really weird.

Share this post


Link to post
Share on other sites

I used the bp gel and got really really red as some other posts of mine mention, I stopped for 2 days and pimples cleared up what do I do, and why would that happen?

Redness went away to so complexion got better but I do feel a few pimples coming, or maybe not, really confused, maybe I out grew it and won't need it. At least if it would not break me out the bp, then I can understand it better, that I have no pimples regardless. I just started about 2 weeks ago.

This is really weird.

You got moisturizer unbalances...meaning you need to apply a lot more moisturizer when you wear BP. What the two days did was it gave your skin a chance to rehydrate. Redness is pure irriatation and not enough moisture.

Using more would solve the pimple problem, along with keeping your face balanced. Use a lot of moisturizer if you're not going anywhere....like frost your face like a cake...then when you go out in public wear a light moisturizer and look normal without redness...

Share this post


Link to post
Share on other sites

I used the bp gel and got really really red as some other posts of mine mention, I stopped for 2 days and pimples cleared up what do I do, and why would that happen?

Redness went away to so complexion got better but I do feel a few pimples coming, or maybe not, really confused, maybe I out grew it and won't need it. At least if it would not break me out the bp, then I can understand it better, that I have no pimples regardless. I just started about 2 weeks ago.

This is really weird.

You got moisturizer unbalances...meaning you need to apply a lot more moisturizer when you wear BP. What the two days did was it gave your skin a chance to rehydrate. Redness is pure irriatation and not enough moisture.

Using more would solve the pimple problem, along with keeping your face balanced. Use a lot of moisturizer if you're not going anywhere....like frost your face like a cake...then when you go out in public wear a light moisturizer and look normal without redness...

Ok thanks ADAM I'll frost it, and see what happens. But I do want to mention the moisturizer started feeling tight too after I used to put it on.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×